# SDR SWIA202265539

- Difficulty date: April 27, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 33,078 hours, 21,327 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN FLIGHT RECEIVED A RH WSHLD HEAT CAUTION MESSAGE RAN QRH AND MESSAGE CLEARED. SHORT TIME LATER 2 CRACKS WERE NOTICED ON THE RH WSHLD. ONE CRACK IS APPROXIMATELY 15 INCHES LONG, THE OTHER IS SMALLER LOCATED BOTTOM LEFT HAND CORNER. APPEARS BOTH CRACKS ARE ON OUTSIDE LAYER OF WSHLD.  ARCING WAS ALSO NOTICED IN TWO SPOTS.   (FLIGHT 3938 - FILED CLOSED)   REMOVED AND REPLACED FO'S WINDSHIELD IN REFERENCE TO CRJ 900 AMM 56-11-01 AND TASK CARD 56-220-1000-SKY. OPS CHECK GOOD. PRESSURIZATION CHECK IS GOOD.
